# SDR IPXA09555306

- Difficulty date: March 20, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 14,838 hours, 22,482 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FLOOR PANEL BETWEEN 480 TO 560 AND LBL 45.5 TO 62 FWD I/B CORNER IS DISBONDED AND I/B EDGE IS DISBONDED.  PANEL WAS REPLACED IAW SRM 53-00-50-2R1.
